# SDR SIMA20131106007

- Difficulty date: November 6, 2013
- Submitted: November 8, 2013
- Operation: Air carrier
- Aircraft: N605KS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145059
- Aircraft time: 37,419 hours, 31,469 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 971808
- Part serial: MX622234
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: B, A

## Discrepancy

HYDRAULIC 1, LOW QUANITY MESSAGE ON EICAS.  NR 1 EDP LEAKING.  R & R NR 1 EDP IAW AMM 29-10-03.  PS-1 CHECK ACCOMPLISHED 11-6-13. ACCOMPLISHED OIL CHECK IAW OIL SERVICE CHECK CARD.  FOUND OXYGEN PRESSURE TO BE 1800 PSI SERVICED TO 1850 PSI TEMP 65. IAW AMM 35-12-00.
